# SDR CA991210070

- Difficulty date: November 12, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Failed
- Location: Spoiler Sys
- Component: Drag Control Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) NR1 SECU WAS GIVING THE WRONG INDICATIONS TO EICAS REGARDING SPOILER SURFACE POSITION.  SECU REPLACED.
